# SDR AALA202210201837

- Difficulty date: October 19, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 61,634 hours, 25,685 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CRACK ON LOWER FORWARD BULKHEAD VAPOR BARRIER NEXT TO KEEL BEAM IN LEFT WHEEL WELL. ACCOMPLISHED REPAIR PER AARD 57-10-10-9 STEP 3.
